Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes bumps when tired?

Answered by
Dr.
Dr. T Shobha Deepak

General & Family Physician

Practicing since :2005

Answered : 1774 Questions

default
Posted on Thu, 7 Aug 2014 in Skin Hair and Nails
Question: i just sent a picture of the bumps. today i have been very good. i am still extremely exhausted. have a hard time falling sleep. with all these antihistamines loaded, i should pass out , but i dont
aspirin and salsalates in high doses seems to help.
i am hardly ever exposed to sun light. i work nights and sleep during the day. barely get out of the house to run errands. the bumps come on when i am very tired. i am in health care myself and have seen allergic rashes. have had them myself too. these are different. they creep under my skin.
doctor
Answered by Dr. T Shobha Deepak 2 hours later
Brief Answer:
Clinical picture required

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Ms

It would be very helpful if you could provide me the following details

1. Where is location of bumps
2. Is it associated with itching
3. Kindly send clinical picture

Awaiting your response


Take care

Best regards
Dr T Shobha Deepak
MBBS, MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Shobha Deepak 1 hour later
Hi, I have provided some attachments. Please review them.
doctor
Answered by Dr. T Shobha Deepak 41 hours later
Brief Answer:
It's urticarial rash

Detailed Answer:
Hi
Greetings
From the clinical picture provided the lesion looks typical of Urticarial rash.

Take care

Best regards
Dr T Shobha Deepak

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Aspirin

doctor1 MD

Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice

doctor1 MD

Hi, it has been a week now since I donated blood and there is terrible bruising along the side and right above where they placed the needle. There is also a stiff tightening pain as I move my arm that goes from my elbow up towards my shoulder. I ve taken aspirin and ibuprofen occasionally to try and ease the pain but nothing has helped. I even tried icing it on and off the first few days after, which was recommended by our American Red Cross donation center. Should I be concerned?

doctor1 MD

Hi Doc

I am a male, 68yo, widower, Chinese (not from China). I lead an active sex life.....I have sex at least twice a week sometimes with different women (not prostitute). For the last 1 month, 5 out of 10 times that I have sex...I couldn't ejaculate although the sensation of ejaculation were there. I have Type 1 Diabetes..I inject 52mg of insulin everyday plus captoril and simvastatin. I also consume 80mg of Aspirin everyday for the last 20 years.



My question is.....Is there any kind of medication\drug that I can take so that I can ejaculate each time I have sex.



Thank you.

James Kee

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I had a stent put in about 6 weeks ago and was put on a daily regimen of plavex and a 325 mg aspirin..Beginning yesterday morning each time I urinate I shoot out first a red blood clot..I went to see a doctor today and he told me to continue with the plavex but to stop taking the aspirin..He thought the bleeding would cease in a day or two..What's you thoughts on this?

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...